# SDR SWAA2022081022238

- Difficulty date: June 23, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 39,132 hours, 23,683 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Part number: 147A750114
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY TRACK AT RBL 14 BS 927+8. / [01] BLENDED CORROSION ON AFT CARGO BAY TRACK AT BS 927+8 ; RBL 14 WORK AREA ; L 1.0' X W 0.500' X D 0.021' ; FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2 ; USE DEPTH GAGE; ID: ATS2678; S/N: UNKNOWN; DUE: 04/2023;[02] SRM 53-00-53-1A-2 IS APPLICABLE FOR THIS DAMGE;[03] VERIFIED CORRECTIVE ACTION ITEM 1-2.;[04] REMOVED AFT CARGO BAY TRACK AT RBL 14; BS 887 TO BS 947 IAW SRM 51-40-02-0G-0;[05] LOCATED AND DRILLED NEW AFT CARGO BAY TRACK P/N 147A7501-14; LOT # 1467081-1 FROM BS 887 TO BS947; RBL 14; IAW SRM 51-40-05-0G-0 AND DWG. 147A7500; SH 34; 35; 36; 37 AND 38; OK TO INSTALL.;[06] INSPECTED & VERIFIED CORRECTIVE ACTION ITEM 5.;[07] OK TO INSTALL NEW ACB TRACK BS 887-947; RBL 14 GIVEN.;[08] INSTALLED NEW ACB BAY TRACK AT BS 887 TO BS 947 RBL 14 IAW SRM 51-40-02 ; DWG: 147A7500 ID:0038 REV:- AND DWG: 147A7500 ID:0035 REV:-.;[09] INSPECTED & VERIFIED CORRECTIVE ACTION ITEM 8.;[10] STEP 1 - EDITED THE MEASUREMENT TABLE TO CORRECT PN;[11] VERIFIED MEASUREMENT TABLE  TASK COMPLETE
